# SDR ABXA9700048

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE LOW OIL PRESSURE LIGHT CAME ON, OIL PRESSURE 50 PSI.  RETARDED THROTTLE TO IDLE, LIGHT STAYED ON.  SHUT DOWN ENGINE AT 1210 Z.  WINDMILLED WITH 34 PSI OIL PRESSURE, 34 PERCENT N-1, 38 PERCENT N-2.  VERIFIED LOW OIL PRESSURE LIGHT ON WITH OIL PRESSURE SWITCH DISCONNECTED AND OIL PRESSURE DIFFERENTIAL SWITCH DISCONNECTED.  FOUND WATER AND DIRT IN CANNON PLUG P1-815, NR 2 ENGINE TO PYLON DISCONNECT.  CLEANED AND RE-SET PLUG.  LIGHT EXTINGUISHED.  RESET PRESSURE SWITCHES, CANNON PLUGS.  GROUND RAN ENGINE.  LOW PRESSURE LIGHT EXTINGUISHED.  SYSTEM OPS CHECKED GOOD IAW DC-8 MM 79-32-00.
